# SDR VNAA0203029

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N463PS
- Make and model: Dorner DO328100
- Aircraft serial: 3087
- Aircraft time: 7,926 hours, 8,113 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FROM PIT THE FLIGHT CREW RECEIVED A FLAP OVERSPEED WARNING INDICATION.  THE FLIGHT CREW CONSULTED WITH MAINTENANCE CONTROL AND THE FLIGHT CREW RETURNED TO PIT.  THE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE PERFORMED THE FLAP OVERSPEED INSPECTION IN ACCORDANCE WITH  INSPECTION 05-51-00 AND THE AIRCRAFT WAS RETURNED TO SERVICE.
